# SDR UALA2010081102901

- Difficulty date: August 9, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 32,646 hours, 13,069 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 368
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COME ON IN CABIN WHEN AC POWER OFF AND EMERGENCY LIGHT SW OFF.  REPLACED POWER SUPPLY AND BATTERY AT SIDEWALL 11A. ACP EMERGENCY LIGHTS TEST AND SYS OPS CHECKS NORMAL.
